# SDR DXTA2022061063620

- Difficulty date: June 9, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5600565
- Aircraft time: 12,686 hours, 9,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 1621133411
- Condition: Broken
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN DOOR VERY HARD TO CLOSE. LEVER TAKES EXCESSIVE FORCE TO LOCK FROM BOTH INSIDE AND OUTSIDE OF DOOR. // SIGNOFF// REMOVED AND REPLACED MAIN-ENTRY DOOR PRECATCH ASSY IA W CE-560XL AMM 52-10-01. COMPLIED WITH NJA TASK CARD TC-SXL-52-141001 REV 01/12/2015. OPS CHECK GOOD.
